Fastum Gel (30gm)

Composition

Ketoprofen (2.5%)

Dosage Form

Gel

Active Ingredients

Ketoprofen

Indication

Rheumatic pain and musculo-skeletal pain

Manufacturer

Menarini India Pvt Ltd

Packaging

30 gm in 1 tube

Pack Size PricePrice/UnitQuantity
3 Tube/s $13.00 $4.33 /Piece

Out Of Stock

6 Tube/s $25.00 $4.17 /Piece

Out Of Stock

12 Tube/s $47.00 $3.92 /Piece

Out Of Stock

  • FREE SHIPPING ON ALL ORDERS OVER $199

  • 100% DELIVERY GUARANTEE

  • TRUSTED BY 10000+ CUSTOMERS

  • BEST PRICE GURENTEED

  • DISCRETE SHIPPING

  • MORE THEN 2000 PRODUCTS

Composition

Ketoprofen (2.5%)

Dosage Form

Gel

Active Ingredients

Ketoprofen

Indication

Rheumatic pain and musculo-skeletal pain

Manufacturer

Menarini India Pvt Ltd

Packaging

30 gm in 1 tube

Description

Description

Fastum Gel (Ketoprofen 2.5%)

Fastum gel comprises ketoprofen – a non-steroidal anti-inflammatory drug that works by relieving pain and inflammation at the site on which it is applied. It acts as a painkiller to treat period cramps and pain. It is also used to relieve pain, tenderness, swelling, and stiffness in conditions such as osteoarthritis and rheumatoid arthritis. It works by prohibiting the production of prostaglandin in the body.

What is it prescribed for?

Fastum 2.5 gel is a remedy, which is used for the treatment and prevention from conditions such as Fever, Pain, Osteoarthritis, Rheumatoid arthritis, and Primary Dysmenorrhea. It can also be used to treat a condition like ankylosing spondylitis, inflammation, and Mild to moderate pain. The patient should tell your physician about any ongoing medications and treatment before using Fastum 2.5 gel to avoid undesirable effects.

How does Fastum Gel work?

Fastum 2.5% Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by preventing your body’s production of certain natural substances that cause inflammation. This effect helps to reduce swelling, pain, or fever.

How to use Fastum Gel?

Use Fastum Gel in the dose and duration as prescribed by your physician. It is essential to apply a thin layer of gel over a length of 2 – 4 inches on the affected surface of the skin and gently massage it into the skin.

Do not cover the area of skin with bandages or other material that can tighten your skin, as this can lead to increased absorption of the drug in the blood and increase the risk of side effects.

Your doctor or pharmacist will tell you how often to use the gel. This will be between two and four times a day, normally for up to seven days.

Side Effects of Fastum Gel

This is not an exhaustive listing of side effects. Please notify your doctor if you experience any adverse impact on medicine.

  • Redness
  • Eczema
  • Itching
  • Photosensitivity
  • Hives
  • Allergic reaction
  • Angioedema
  • Kidney failure
  • Dermatitis
  • A burning feeling at the application site

What precautions should you take while using Fastum gel?

To make sure that this is the right treatment for you before you start using ketoprofen gel, it is essential that you speak with a physician:

  • If you have asthma or any other allergic disorder.
  • If you have a skin condition – eczema, for example.
  • If you have ever had an allergic reaction to a non-steroidal painkiller (such as aspirin, ibuprofen, diclofenac, and indometacin) or any other drug.

Fastum gel should not be used to the eye area as it can irritate the eyes. Fastum Gel is not indicated for the treatment of hemorrhoids and will only irritate the hemorrhoids and worsen the pain.

Use in pregnancy & lactation: In pregnant and breastfeeding women, it should be administered only in cases of real necessity and under medical direction.

Dosage Information

The dosage should be decided by your doctor.

Fastum Gel is to be administered twice a day. The maximum dose that can be applied is three times daily.

Duration of treatment should not be longer than a week.

  • Are there any missed dose instructions?

Take the missed dose as soon as possible and avoid taking it if it’s almost time for the other dose.

  • Are there any overdose instructions?

A doctor should be consulted immediately if such a situation is suspected.

 

FAQs

Typically, pain relief may occur within 30 minutes and last for up to six hours after taking a ketoprofen dose. However, if your pain has not improved after taking ketoprofen, you should call your doctor.

Fastum Gel should only be used by adults and children over 12 years of age if you are pregnant.

Why buy Fastum Gel from AllDayGeneric?

  • Low prices: We sell prescription medications at low prices. A free medical consultation is included with every prescription.
  • Total privacy: We always kept your information strictly confidential.
  • Convenience: You won’t need to wait in long Queue at the pharmacy, because your medications will be delivered directly to your door.
  • Authenticity: We only sell authentic Fastum Gel, manufactured by Menarini India Pvt Ltd at a plant in India. A valid licensed Indian pharmacist dispenses all medications sold by AllDayGeneric.

Reviews (3)

Customer Reviews

5.00
5.00 out of 5

3 Reviews

5
100% (3)
4
0% (0)
3
0% (0)
2
0% (0)
1
0% (0)
  1. 5 out of 5

    Robert Jensen

    Good price fast delivery? could be faster but overall good service.

  2. 5 out of 5

    William Roop

    Fastum Gel is supposed to give you relief from pain and inflammation. It is NOT a medicine for Psoriasis or arthritis.

  3. 5 out of 5

    Steven Moralez

    It should give relief from pain within 2 – 3 days of continuous use. If you don’t see any improvement, consult a physician after this duration.


Add a review

This site uses Akismet to reduce spam. Learn how your comment data is processed.